Previous |  Up |  Next


Title: Representation of undirected graphs by anticommutative conservative groupoids (English)
Author: Zelinka, Bohdan
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959
Volume: 119
Issue: 3
Year: 1994
Pages: 231-237
Summary lang: English
Category: math
Summary: The paper studies tolerances and congruences on anticommutative conservative groupoids. These groupoids can be assigned in a one-to-one way to undirected graphs. (English)
Keyword: anticommutative conservative groupoids
Keyword: undirected graphs
Keyword: tolerances
Keyword: congruences
Keyword: anticommutative groupoid
Keyword: conservative groupoid
MSC: 05C25
MSC: 05C99
MSC: 08A30
MSC: 20L05
MSC: 20N02
idZBL: Zbl 0828.20074
idMR: MR1305526
Date available: 2009-09-24T21:05:24Z
Last updated: 2015-09-04
Stable URL:
Reference: [1] G. F. McNulty, C. R. Shallon: Inheгently nonfinitely based finite algebras.Lectuгes Notes Math.1004 (1983), 206-231. MR 0716184
Reference: [2] L. Nebeský: Algebraic properties of trees.Charles Univ., Pгague, 1969. MR 0274210
Reference: [3] R. Pöschel: Graph varieties.(preprint). Institut der Mathematik, Akad. Wiss. DDR, Berlin, 1985.


Files Size Format View
MathBohem_119-1994-3_2.pdf 880.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo